MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS
Model Number 8606500
Medical Device Problem Codes Intermittent Continuity (1121); Gas Output Problem (1266); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit failed on a patient with ventilator failure.They had to bag patient to finish.No reported patient injury.
 
Additional Manufacturer Narrative
The investigation is still on-going.The results will be provided with a follow-up report.
 
Additional Manufacturer Narrative
The electronic device log file was available for investigation.The reported ventilator failure could be reconstructed by means of the information stored in the log file.During the case in question, the apollo detected a deviation between the measured and the expected position of the ventilator piston.The device reacted in accordance with its implemented safety concept as it interrupted automatic ventilation, switched to man/spont mode and generated a corresponding audible and visible ventilator fail alarm.In such case both manual ventilation and monitoring functions will remain unaffected and available.Hence, the user is able to ventilate the patient manually and monitor relevant information regarding ventilation and gas delivery as it ws done in this case.It was concluded that a faulty motor has caused the reported stop of ventilation.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.
 
Event or Problem Description

Brand Name
APOLLO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21650255
Report Number9611500-2025-00137
Device Sequence Number9401885
Product Code BSZ
UDI-Device Identifier04048675229674
UDI-Public(01)04048675229674(11)241010(93)8606500-72
Combination Product (Y/N)N
PMA/510(K) Number
K042607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown